Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 12, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Oct 4, 2007, 3:25 PM MST. It took effect at Oct 5, 2007, 2:00 PM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2007, 3:25 PM MST (22:25 UTC)
- In effect from
- Oct 5, 2007, 2:00 PM MST
- Expired
- Oct 5, 2007, 11:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 042225 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 325 PM MST THU OCT 4 2007 AZZ019-050630- /O.NEW.KTWC.WI.Y.0012.071005T2100Z-071006T0600Z/ NORTHERN GREENLEE COUNTY- 325 PM MST THU OCT 4 2007 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 11 PM MST FRIDAY. A STRONG WEATHER SYSTEM MOVING TOWARD THE GREAT BASIN FRIDAY WILL INCREASE WIND SPEEDS FRIDAY AFTERNOON AND EVENING IN THE 20 TO 30 MPH RANGE WITH GUSTS UP TO 45 MPH. THE WIND SPEEDS WILL DECREASE ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
4 follow-up statements
000 WWUS75 KTWC 050352 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 852 PM MST THU OCT 4 2007 AZZ019-051100- /O.CON.KTWC.WI.Y.0012.071005T2100Z-071006T0600Z/ NORTHERN GREENLEE COUNTY- 852 PM MST THU OCT 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM MST FRIDAY... A STRONG WEATHER SYSTEM MOVING TOWARD THE GREAT BASIN FRIDAY WILL INCREASE WIND SPEEDS FRIDAY AFTERNOON AND EVENING IN THE 20 TO 30 MPH RANGE WITH GUSTS UP TO 45 MPH. THE WIND SPEEDS WILL DECREASE ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 050855 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 202 AM MST FRI OCT 5 2007 AZZ019-052200- /O.CON.KTWC.WI.Y.0012.071005T2100Z-071006T0600Z/ NORTHERN GREENLEE COUNTY- 202 AM MST FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM MST TODAY... A STRONG WEATHER SYSTEM MOVING TOWARD THE GREAT BASIN TODAY WILL INCREASE WIND SPEEDS THIS AFTERNOON AND EVENING IN THE 20 TO 30 MPH RANGE WITH GUSTS UP TO 45 MPH. THE WIND SPEEDS WILL DECREASE ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 052116 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 216 PM MST FRI OCT 5 2007 AZZ019-060600- /O.CON.KTWC.WI.Y.0012.000000T0000Z-071006T0600Z/ NORTHERN GREENLEE COUNTY- 216 PM MST FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. WIND SPEEDS WILL CONTINUE TO INCREASE THIS AFTERNOON AS A STRONG STORM SYSTEM MOVES DOWN THE CALIFORNIA COAST. WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL PREVAIL INTO THE EVENING HOURS BEFORE DIMINISHING. HOWEVER BREEZY CONDITIONS WILL CONTINUE INTO SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 060556 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1056 PM MST FRI OCT 5 2007 AZZ019-060700- /O.EXP.KTWC.WI.Y.0012.000000T0000Z-071006T0600Z/ NORTHERN GREENLEE COUNTY- 1056 PM MST FRI OCT 5 2007 ...WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING... WINDS ACROSS THE WHITE MOUNTAINS OF EAST CENTRAL ARIZONA HAVE DECREASED DURING THE EVENING AND ARE BELOW WIND ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 11 PM MST. SOME LOCALLY BREEZY CONDITIONS WILL LIKELY PERSIST THROUGH THE OVERNIGHT HOURS FROM TIME TO TIME...BUT WIDESPREAD WINDY CONDITIONS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 4, 2:45 PM MST, 40 minutes earlier.
Area forecast discussion, Oct 4, 2:45 PM MST, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 245 PM MST THU OCT 4 2007 .SYNOPSIS...MOISTURE WILL LINGER ACROSS SOUTHEAST ARIZONA TONIGHT AND FRIDAY RESULTING IN A SLIGHT CHANCE OF THUNDERSTORMS. A STRONG STORM SYSTEM WILL MOVE THROUGH THE GREAT BASIN THIS WEEKEND PUSHING THE MOISTURE OUT OF THE AREA AND ALSO BRINGING MUCH COOLER TEMPERATURES. THE COLDEST LOW TEMPERATURES SINCE EARLY MAY IS FORECAST FOR THE AREA ON SUNDAY MORNING. HIGH PRESSURE WILL REBUILD OVER THE AREA NEXT WEEK RESULTING IN A WARMING TREND WITH DAYTIME TEMPERATURES MUCH ABOVE NORMAL. && .DISCUSSION...SATELLITE IMAGERY THIS AFTERNOON SHOWED GENERALLY PARTLY CLOUDY SKIES ACROSS THE STATE WITH MOST OF THE THUNDERSTORM ACTIVITY ACROSS NORTHERN ARIZONA. THERE HAVE BEEN A FEW SHOWERS AND THUNDERSTORMS EAST AND NORTHEAST OF TUCSON THIS AFTERNOON. THE UPPER LEVEL DISTURBANCE THAT WAS OFF THE NORTHERN BAJA COAST A THIS TIME WEDNESDAY IS NOW MOVING INTO SOUTHWEST ARIZONA. THIS FEATURE IS AIDING IN THE DEVELOPMENT OF STORMS ESPECIALLY NORTH AND EAST OF TUCSON. PLENTY OF MOISTURE AROUND THE TUCSON MORNING SOUNDING SHOWING PWAT VALUES AROUND 1.20 (190% ABOVE NORMAL) AND GOES DERIVED PWAT LOOPS SHOWED ALL OF SOUTHERN ARIZONA HAS VALUES BETWEEN 1-1.5 THE UPPER LEVEL FEATURE WILL CONTINUE NORTHEAST ACROSS THE STATE IN ADVANCE OF STRONG SYSTEM CURRENTLY MOVING THROUGH THE PACIFIC NORTHWEST. THIS STRONG PACIFIC SYSTEM WILL BRING A BIG CHANGE TO THE WEATHER ACROSS THE AREA. FIRST THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN OVERNIGHT AND PEAK LATE FRIDAY RESULTING IN BREEZY TO WINDY CONDITIONS FRIDAY AFTERNOON/EVENING. THE HIGHEST WIND SPEEDS/GUSTS WILL BE UP IN THE WHITE MOUNTAINS WHERE THE 700 MB WIND IS PROGGED TO BE NEAR 50 KTS FRIDAY AFTERNOON AND EVENING. WITH THAT IN MIND I WILL HOIST A WIND ADVISORY FRIDAY FOR PUBLIC ZONE 19 BETWEEN 1 PM AND 11 PM. ENOUGH LOW LEVEL MOISTURE WILL BE AROUND THAT THERE IS LITTLE FIRE WEATHER CONCERNS ON FRIDAY. MODELS AT ODDS ON HOW TO HANDLE MOISTURE THAT IS CURRENTLY IN PLACE AND HOW THE APPROACHING COLD FRONT LATE FRIDAY INTO SATURDAY WILL INTERACT WITH THIS MOISTURE. BELIEVE THAT THE NAM HAS THE BETTER HANDLE OF THE SITUATION BY SHOWING A THIN BAND OF CLOUDS/EMBEDDED VERY LIGHT SHOWERS DEVELOPING ALONG THE FRONT FRIDAY AFTERNOON AND THEN MOVING SLOWLY EAST ACROSS THE AREA INTO SATURDAY. THUS I HAVE INTRODUCED A SLIGHT CHANCE OF SHOWERS STARTING LATE IN THE DAY IN WESTERN PIMA COUNTY AND THEN MOVED THIS SLIGHT CHANCE INTO EASTERN PIMA COUNTY LATE FRIDAY NIGHT AND THEN ACROSS AREAS EAST OF TUCSON ON SATURDAY. CONFIDENCE ON THE LOW SIDE...THUS THE POPS ARE VERY LOW...LESS THAN 15%. THE WEEKEND LOOKS DOWN RIGHT GORGEOUS WITH THE AREA ON THE BACK SIDE OF WEATHER SYSTEM THUS BRINGING A DRY AND COOLER WEST NORTHWEST FLOW ALOFT. THIS WILL RESULT IN DAYTIME TEMPERATURES THIS WEEKEND BEING 8 TO 12 DEGREES COOLER THAN THE PAST SEVERAL DAYS. SUNDAY MORNING WILL LIKELY SEE THE COOLEST LOW TEMPERATURES SINCE EARLY MAY. ENJOY THE TEMPERATURES THIS WEEKEND...SINCE IT WILL BE SHORT-LIVED AS THE HEAT ENGINE WILL ONCE AGAIN START UP AS STRONG HIGH PRESSURE FOR OCTOBER BUILDS OVER THE STATE. THIS MEANS BY NEXT WEDNESDAY AND THURSDAY...HIGH TEMPERATURES IN THE LOW DESERTS WILL BE IN THE 95 TO 102 RANGE...WHICH IS HOTTER THAN WHAT HAS OCCURED OVER THE PAST SEVERAL DAYS. WHEN WILL SUMMER END && .AVIATION...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS THIS EVENING. A STRONG TROUGH WILL DEEPEN ALONG THE WEST COAST TOMORROW FOR SUSTAINED SOUTHWEST TO WEST WINDS OF 20 KTS AND HIGHER ON FRIDAY AND SATURDAY. THESE STRONG WIND SPEEDS ALSO RAISE THE CONCERN OF LOCALLY BLOWING DUST WITH VISIBILITIES DOWN TO 1 MILE ESPECIALLY ON FRIDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .TWC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FRIDAY FOR PUBLIC ZONE 19 FROM 1 PM TO 11 PM. WEATHER.GOV/TUCSON
Hazardous weather outlook, Oct 4, 3:25 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 325 PM MST THU OCT 4 2007 AZZ019-051415- NORTHERN GREENLEE COUNTY- 325 PM MST THU OCT 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND ADVISORY HAS BEEN POSTED FOR FRIDAY BETWEEN 2 PM TO 11 PM. A STRONG WEATHER SYSTEM MOVING TOWARD THE GREAT BASIN FRIDAY WILL INCREASE WIND SPEEDS FRIDAY AFTERNOON AND EVENING IN THE 15 TO 30 MPH RANGE WITH GUSTS UP TO 45 MPH. THE WIND SPEEDS WILL DECREASE ON SATURDAY. AS THIS SYSTEM MOVES THROUGH THE GREAT BASIN ON SATURDAY...THE COLDEST TEMPERATURES SINCE EARLY MAY WILL OCCUR SUNDAY MORNING. LOW TEMPERATURES ARE WILL GENERALLY BE IN THE UPPER 20S AT THE HIGHEST ELEVATIONS TO THE UPPER 30S AND LOW 40S ELSEWHERE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 3:32 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 28 min |
| Oct 4, 3:52 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 38 min |
| Oct 4, 4:17 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 13 min |
| Oct 4, 4:50 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 25 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.